# SDR DL76L070375

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1461 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV AT GSO, DENT ON LT LOWER SKIN FS 1461 BETWEEN S27L AND S28L.  REPAIRED PER EA 460909-14 REV 1R DATED 3-30-07.  PERMANENT CATAGORY A REPAIR, WORKED ON N/R 24044.
